# SDR AU970309

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 6110 · Propeller Assembly
- Part: Spring
- Part number: A1588B
- Condition: Faulty
- Location: Prop Assembly
- Component: Hartzl, PHCJ3YF2VF
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER CONTAINED THE FOLLOWING DEFECTS:- 1. LATCH PNO B318 BROKEN. 2. LATCH BOLTS PNO A1595 (2OFF) SHEARED AND ONE BOLT BENT 3. CYLINDER PNO B2423-1 DAMAGED 4. PISTON PNO B3237 WORN 5. INCORRECT PRESSURE DECAL FITTED. PERSONNEL/MAINTENANCE ERROR
